# SDR UPS04843368

- Difficulty date: September 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 73,508 hours, 48,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37549182
- Condition: Cracked
- Location: Cusp Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT UPPER CUSP FITTING CRACKED STA 1174.  REMOVED AND REPLACED CRACKED FITTING IAW SRM 51-1-20D.
